# SDR DL72E953905

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-1 LETTER CHECK, FOUND .25 INCH CRACK NR 7 L/E SLAT COVE SKIN ATTACH ANGLE AT I/B STOP PAD.  REPAIRED PER M/M 57-54-0.
